# SDR AWXA200400743

- Difficulty date: June 27, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 18,133 hours, 7,084 cycles
- Engine: Iae V2500A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON BEAM Y1292 LT AFT OF FR 66 TO FORWARD SIDE OF FR 68. MAINTENANCE REMOVED AND REPLACED BEAM Y1292 LT FROM FR 66 TO FR 68 IAW A319 SRM 51-42-11, FIG. 2, 3, & 18.
